Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

falco_amadeus

Veteran Member
  • Total Reviews

    0
  • Content Count

    69
  • Joined

  • Last visited

Community Reputation

0 Neutral

About falco_amadeus

  • Rank
    Junior Member
  1. I'm almost 9 months post tane and got the same prob, I guess because oil came back after tane that's what's causing it and plus those areas are prone to such stuff well at least to me, I guess it's ok, as long as you don't start to get anything noticeable.
  2. My zits never healed faster either on tane, but my derm said they should. Also how come I have a friend who had horrible cysts on his face and back, and after only being on the medication for 2-3 months most of that stuff healed so I guess accutane should make your zits/cysts heal faster, hence it pushes blackheads out!
  3. That is true, oil aggravates acne, but doesn't cause it! Just one of the dozen factors.
  4. I'm virtually clear there, matter of fact everywhere, I just did accutane but I was wondering ya know.
  5. I have a hairstyle that covers my forehead and was wondering, if I apply the gel there, can it causes comedones or even acne?
  6. You are already slightly above 1mg/kg dose. 120lbs = 55kgs. I weigh 77kg (170lbs.) and was on 80mg a day. Also slightly over 1mg/kg. And guess what I wasn't dry either, just normal skin. That's good for us no moisturizer needed I have read there was some dude here on 140mg or more per day (no typing mistake here) and he only weighed something like 160lbs and was just a little dry on this chin and around his mouth and that's it and no other side effects at all. And another person I read took
  7. Do a 5-6 months course and make sure you get a cumulative dose of 120-150mg/kg. Also the 2nd round should be like a 90% this time! And besides that it works for any type of acne, hell just go figure there is plenty of teenagers who have clear skin and at that time they have raging hormones. But yeah it is true that adult women have the highest relapse rate.
  8. That is not true, I wasn't one bit dry throughout my whole course and I was slightly more then 1mg/kg dose I'm talking about 80mg per day! My skin was just normal, not oily or dry and I cleared.
  9. What is microcystic acne? I'm sure it ain't whiteheads! Since those go too on accutane, mine did!.
  10. Well just got another small pimple on my neck line. Jesus, I'll literally kill myself if it's happening what I think it's happening! I'm not here to list every zit I'm getting, but why such an explosion suddenly in like a week's time?
  11. It looks like a pimple but is bubble-like with no head and many times not painful or just slightly and usually red.
  12. I was suppose to end my course now in like 3-4 days but it's going to be like 8-9 days because of talking 80mg a day I tried taking 60mg a day for the past like 5 days to see what happens. I dunno if this is coincidence or would have happened on 80mg a day but I have gotten since then 2 small clogged pores on my left shoulder and 1 tiny pimple on my face. What's going on here? Am I relapsing, my skin is looking so good now this can't be happening now!
  13. Getting of tane in 23 days but there is some problems. In the past several weeks or so I have been experiencing some hair loss, will this stop right after treatment or can this go on for a few more months after treatment is stopped? And also I had tons of white little bumps under my skin that occassionally flared into a zit. Overall 80% of those are gone. Those are the type of bumps that were small and not visible on the surface. Only extremely small ones remained, they shouldn't do any harm. Bu
×